# SDR AU960838

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amd FALCON900
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: C242450061
- Condition: Faulty
- Location: Lg Ext-Retract S
- Stage of operation: CL
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR UPLOCK UNIT FAULTY - THIS DEFECT WAS RECEIVED  FROM NO34 SQUADRON RAAF AND IS FOR INFORMATION ONLY
